Hi So. I had took one pill of Ocella and stopped because I just felt it was unsafe for me and 2 days later started my period when I was not supposed to and experienced extreme anxiety and so I waited to get switched to another one was on that one for about 2 weeks then stopped it at the same time was taking medicines for the anxiety and depression because I was experiencing that at the time guessing it’s from the birth control but after I stopped it all I decided to let my body be I was tiredness of it all. And 3 months later it’s the end of January 2018 and I experience weird head feelings and trouble breathing and feeling like my body is trying to make me throw up and anxious and I just wanna know will my body ever get better and what should I do??? I need to know there’s hope.
No responses have yet been posted. Add your response to this question.
- Ocella Information for Consumers
- Ocella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ocella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2009 • 1 answer
Posted 3 Oct 2011 • 2 answers
Posted 31 Dec 2011 • 1 answer
Posted 25 Jan 2012 • 1 answer
Posted 28 Feb 2012 • 1 answer